# SDR SWAA2021071495543

- Difficulty date: June 24, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLES BEHIND WATER SERVICE PANEL AT ACB BS907 - BS927 RBL11 WL170. MARKED / SUPPORT ANGLES BEHIND WATER SERVICE PANEL AT A.C.B BS907-927 RBL11 REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PARAGRAPH 9. MADE FROM EXTRUSION BAC1493-318 #7075-T62.C. LOT# 992569 AND DWG# 147A7221. TREATED AND PRIMED PER SRM 51-20-01 PAR 5 AND AMM 51-21-72-370-804. INSTALLED PER SRM 51-40-02 PARAGRAPH 4 AND DWG# 147A7221
